| Model Number |
ACL TIGHTROPE RT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 11th dec 2025, it was reported by an arthrex's employee via an email that for 2 unit of ar-1588rt, acl tightrope® rt, both units of the suture broke when retrieving.This was detected during an autologous tendon reconstruction of anterior cruciate ligament through knee arthroscopy surgery on (b)(6) 2025.The procedure was completed successfully by using another new one.There were no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection of the blue suture of the acl tightrope® rt, was broken/damaged and removed from the button.-functional testing was not performed due to the damage to the device.Per dfu-0147-eo - tightrope devices.G.Precautions: 1.Acl/pcl/btb/rt/abs/cl/cls/pf/pfc tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The most likely cause of this failure is user error due to excessive force applied during suture tensioning.Improper techniques, such as pulling too forcefully or adjusting the suture against a sharp or rough edge, may result in suture breakage.